MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE); Implant, dermal, for aesthetic use

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE); Implant, dermal, for aesthetic use
Model Number PN40149
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nodule (4551)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prollenium medical technologies (manufacturer) has tried reaching out to the initial reporter for further information however the clinic has not been repsonsive.No further details were shared to allow manufacturer to conduct an internal investigation.The manufacturer is filing an initial report and will continue following up with the clinic and file a follow up report once more details related to the events are available.
 
Event or Problem Description
Injector had a patient treated at another medspa.Created a nodule on patients skin and when biopsied it came back as silicone.Firm nodules upper and lower mouth treated with hyaluronidase 5 times no resolution so he biopsied and saw silicone.It has lot number and expiration date as 24k198 expires 2026-11-14 (november 14).Clinic has shared no further information to conduct an internal investigation.Internal complaint number: (b)(4).

Brand Name
REVANESSE LIPS+ (WITH LIDOCAINE)
Common Device Name
Implant, dermal, for aesthetic use
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, ontario L4G4C 3
CA  L4G4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, ontario L4G 4 C3
CA   L4G 4C3
MDR Report Key23854612
Report Number3004423487-2025-00023
Device Sequence Number5128630
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPN40149
Device Lot Number24K198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale